question-icon

What causes tension between shoulders,burping with heavy arms and legs?

default
Posted on Sat, 12 Jul 2014
Question: My husband has a bone spur in is neck, has heavy arms and legs, doing alto burping and slight light
dizziness.. was diagnosis with blot clots back in Nov 13.. off Coumadin 5 mg for a month now - had a recent scan - no blot clots - had XXXXXXX injected - clear to go home
he's fine for 3-4 days in row then the tension between his shoulders, a lot of burping heavy arms and legs drinks antacid - spells last for a few hours... can you help us ?


doctor
Answered by Dr. Albana Sejdini (1 hour later)
Brief Answer:
Following suggestions...

Detailed Answer:
Hi there,

I am sorry for the situation your husband is in.

Now, you are reporting that your husband is having tension between his shoulders lasting for a few hours. At this point, Tylenol cannot help much. He needs stronger painkiller together with a muscle relaxant drug, injections for about 5 days.

After 5 days, he can continue with oral analgesic and oral myo-relaxant as prescribed by his doctor (he needs prescription for that).

With regards to burping, it might be related to reflux and stomach problems he is having. I advise to increase the dose of antacid and start PPIs (omeprazole or pantoprazole). Following a strict diet regimen can also help him.

It is good that you apply heating pad. I advise to apply analgesic patches (containing capsaicin or salicylic acid) unless he is having allergic reactions to them. You can apply analgesic creams or gels for best pain relief.

Massaging with olive/lavender oil is also advised. If no improvement, should consult with his doctor for further evaluation.

Wish fast recovery! Hope my answer was helpful! Let me know if I can assist you further!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 7178 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes tension between shoulders,burping with heavy arms and legs?

Brief Answer: Following suggestions... Detailed Answer: Hi there, I am sorry for the situation your husband is in. Now, you are reporting that your husband is having tension between his shoulders lasting for a few hours. At this point, Tylenol cannot help much. He needs stronger painkiller together with a muscle relaxant drug, injections for about 5 days. After 5 days, he can continue with oral analgesic and oral myo-relaxant as prescribed by his doctor (he needs prescription for that). With regards to burping, it might be related to reflux and stomach problems he is having. I advise to increase the dose of antacid and start PPIs (omeprazole or pantoprazole). Following a strict diet regimen can also help him. It is good that you apply heating pad. I advise to apply analgesic patches (containing capsaicin or salicylic acid) unless he is having allergic reactions to them. You can apply analgesic creams or gels for best pain relief. Massaging with olive/lavender oil is also advised. If no improvement, should consult with his doctor for further evaluation. Wish fast recovery! Hope my answer was helpful! Let me know if I can assist you further! Dr.Albana